2018
Том 70
№ 9

All Issues

Marushin M. N.

Articles: 4
Article (Ukrainian)

A class of limit laws for a two-state Markov chain

Marushin M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 589–594

Article (Ukrainian)

Limit Γ-distributions for sums of random variables, connected in an inhomogeneous Markov chain with two states

Marushin M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 2. - pp. 180 - 185

Article (Ukrainian)

Some remarks on the central limit theorem of the theory of moments of even order for sums of random number of independent identically distributed random variables

Krivorukov V. P., Marushin M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 22 - 28

Article (Ukrainian)

A certain convergence to the Poisson law for sums of independent random variables

Marushin M. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 6. - pp. 818–823